# SDR 2025FA0000195

- Difficulty date: March 19, 2025
- Submitted: March 19, 2025
- Operation: General aviation
- Make and model: Airbus A320*
- System (JASC): 7510 · Engine Anti-Icing System
- Part: Anti-Ice Valve
- Part number: 3271553
- Part serial: 5082B
- Condition: Abnormal
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING VISUAL INSPECTION, SHOP NOTICED TWO CMM UNKNOWN WASHERS PLACED BETWEEN RIVETS AND BUTTERFLY. AS PER CMM 30-21-52, WASHERS DON'T HAVE TO BE MOUNTED ON THE PART.
